# SDR SWAA2015110445728

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 30,606 hours, 17,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 LOWER EMER SIGN BATTERY POWER SUPPLY F1 FUSE INOPERATIVE.  R & R FUSE IAW AMM.
